Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Affine Dupin Surfaces
HTML articles powered by AMS MathViewer

by Ross Niebergall and Patrick J. Ryan PDF
Trans. Amer. Math. Soc. 348 (1996), 1093-1115 Request permission

Abstract:

In this paper we study nondegenerate affine surfaces in $\mathbb {R} ^{3}$ whose affine principal curvatures are constant along their lines of curvature. We give a complete local classification of these surfaces assuming that the lines of curvature are planar, and there are no umbilics.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53A15, 53A05, 53B25
  • Retrieve articles in all journals with MSC (1991): 53A15, 53A05, 53B25
Additional Information
  • Ross Niebergall
  • Affiliation: Department of Mathematics and Computer Science, University of Northern British Columbia, Prince George, BC, Canada V2L 5P2
  • Email: rossn@unbc.edu
  • Patrick J. Ryan
  • Affiliation: Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada, L8S 4K1
  • Email: pjr@maccs.dcss.mcmaster.ca
  • Received by editor(s): September 1, 1994
  • Received by editor(s) in revised form: February 6, 1995
  • Additional Notes: Research supported by an NSERC Postdoctoral Fellowship and NSERC Operating Grant OGP0002501.
  • © Copyright 1996 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 348 (1996), 1093-1115
  • MSC (1991): Primary 53A15; Secondary 53A05, 53B25
  • DOI: https://doi.org/10.1090/S0002-9947-96-01458-4
  • MathSciNet review: 1316860